Sample size determination for studies with repeated continuous outcomes

Dulal K. Bhaumik, Anindya Roy, Subhash Aryal, Kwan Hur, Naihua Duan, Sharon Lise T. Normand, C. Hendricks Brown, Robert D. Gibbons

Research output: Contribution to journalArticle

15 Scopus citations
Original languageEnglish
Pages (from-to)765-771
Number of pages7
JournalPsychiatric Annals
Volume38
Issue number12
DOIs
StatePublished - 1 Dec 2008

Cite this

Bhaumik, D. K., Roy, A., Aryal, S., Hur, K., Duan, N., Normand, S. L. T., Brown, C. H., & Gibbons, R. D. (2008). Sample size determination for studies with repeated continuous outcomes. Psychiatric Annals, 38(12), 765-771. https://doi.org/10.3928/00485713-20081201-01